Mar 11, 2002
I have been taking follwing mediacations since July 1999 Nelfinavir(5twice a day) 3tc 1+1 zerit 1+1 This kind of cocktail causes a light neropathy which hinders me comple feeling especially in the left part of the body and in the penis ( although I haven't any impotence referring to some whatever erectile disfunction. What can I do?
| Response from Dr. Henry
It would be unusual for drug related neuropathy to localize in the manner you described. I suggest an evaluation by a neurologist to determine the nature of your neuropathy. If the opinion is that the drugs could be contributing then switching off the zerit (and possible the 3TC) might be a consideration. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Dry Mouth After Masturbation Worried I Have HIV
- Flu Symptoms After Vaginal Sex Without Condom Does It Mean I Have HIV
- Swollen Glands After Anal Sex Without Condom Does It Mean I Have HIV
- Swollen Glands After Licking Vagina Worried I Have HIV
- Testicular Pain After Oral Sex Worried I Have HIV
- Testicular Pain After Receptive Anal Sex With Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.